Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Benzodiazepine Withdrawal support
#11
This should go without saying, but just to have it written:

DO NOT STOP BENZODIAZEPINES COLD TURKEY

YOU MAY NOT LIVE TO REGRET IT

I come from a background of severe familial and cultural alcoholism.

Alcohol is the other habit whose withdrawals will kill you, in a method of action similar to benzos.

I have seen too many people die from good intentions and strong resolve.

There is nothing weak about a taper.
~A man keeps his memories where his money once was~
Reply
#12
Insomnia_Sucks with at only 10mg a day and dropping by .05 every fortnight you should be grand.

I'm not saying you won't feel it (there's an emotional connection too), but it is a very reasonable taper for the small amount you were on.

However, everyone is different, some people feel little others feel a lot.

Wishing you the best of luck. CL
Sometimes it is better to be kind than to right. We do not need an intelligent mind that speaks, but a patient heart that listens.




 

Reply
#13
(10-08-2015, 06:52 PM)Zander Wrote: Yeah I went through the WDs for 6 months. It was by choice. I decided to just quit them, thought I was immune to addiction and WDs. Those WDs kicked my ass, but I stuck with it for 6 months, how I functioned I have no idea.

The scary part is that after 6 months the WDs were still getting worse until I cried "Uncle!" I feel nothing from alprazolam. I have a tolerance like everyone who has been taking them for long periods, and the only way to feel them would be take a big dose at once which I won't do.

People oft talk about which alps are better, and if they have a tolerance such as I, then I don't see how they can possibly tell. I take them now for one reason, because I'm addicted and to keep the WDs away. It doesn't take much to keep the WDs away. I was taking 4mg a day as a doctor once prescribed them to me at that dosage for a long time. I have cut the dosage in half of what I was prescribed and soon to cut it in half again to 1mg a day.

Good luck All.
I feel for you Zander... sorry I missed this one.  That had to be hell what you went through.  I went through tramadol w/d before  and that was hell.   I was told you can't get addicted to tramadol (boy was wrong..and foolish) . Never went through the benz w/d's but you don't have to put your hand in the fire to know that there is nothing good going to come with that.  Good luck Zander.
Reply
#14
Its true nothing exceeds excess like excess . Can't remember who said it but it was some famous guy like Oscar wilde . Or churchill
Reply
#15
Its amazing i need my med but.i can go a day without but if any longer than two days i start.
But i don't wake up withdrawing .i slowly build up to the crescendo .first its anxiety belly churning in the end its spasms and sever social skill breakdown and trances . I call it a mind melt with a little physical dysfunction. Alot really nothing little about it.
When my doctor suggested meditation i laughed out loud and suggested he stop taking what ever it was he was taking of course i put it in more poetic words . But he got the message . He.s a cool man anyway and is always straight up and i with him .

Good for you zander that's great on your own

I got that quote wrong its
Moderation is a fatal thing
nothing succeeds likes excess Oscar wilde
Reply
#16
Many of you will know the Prof. Heather Ashton manual for tapering benzos, but I'll post the link for anyone who hasn't encountered it before: http://www.benzo.org.uk/manual/

One of the complications with reducing in 0.5mg steps is that towards the end those reductions will be proportionately larger steps. 10mg down to 9.5mg is a 5% reduction. 1mg down to 0.5mg is a 50% reduction. Some people are ok with that because 1mg is such a small dose anyway. Others find the last steps, especially to zero, more challenging. I suspect there is a large psychological component to that - but that doesn't mean it is trivial! So I can totally understand why some people titrate the final stages, or take their time with the last few reductions.

I was chatting to a pharmacologist a year or so back and his argument was that tapering isn't a race. If a reduction feels particularly difficult then plateau for a while before making the next reduction. Sit at the reduced level for as long as you need to adjust - it doesn't matter if it takes longer than your ideal taper schedule. The golden rule is not to increase the dose (with the obvious exception of people who cut too fast and put themselves into withdrawal).

Good luck Insomnia_Sucks and anyone else going through this!
Reply
#17
I will be starting a long slow taper from Suboxone after being in it for 8 years. Only on 4mg a day. Wish me luck and will keep everyone posted, if you have advice please share I am open to everyones opinion, thanks guys,
Andy

(Sorry misread, thought this was bupe withdrawal. But if anyone has advice still please PM, sorry got off topic)
Reply
#18
Andybones, I wish you luck, and I will think of you. Many are here for you in spirit. I don't know about suboxone, but 8 yrs is a long time, so I would imagine It may take awhile. Someone will come along with better advice, I am sure. 

Heart Heart Heart
Reply
#19
Benzo withdraw is very hard I have tried many times to stop and I had no luck. I have finally got it under control with only taking a set amount a month that too me works.
Angel Hugs Eliminates Stress[Image: angel.png]
Reply
#20
Good Luck Andybones. My heart goes out to you brother... It takes strong courage to go through something like that... We'll be pulling for you.
Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)